Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Light headedness, vomiting sensation, cramping and bloating after periods. Am I pregnant?

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 2759 Questions
Question
Hello, my period ended 4 days ago and today i fekt very anxious, and light headed i feel like im going to pass out and throw up. also i have cramping and bloating similar but not quite like my period. Ive been pregnant before and i dont remember what it feels like, but i dont see how i could be pregnant after having my period
Posted Wed, 20 Nov 2013 in General Health
 
 
Answered by Dr. Srikanth Reddy 49 minutes later
Brief Answer:
Very unlikely

Detailed Answer:
Hello,
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
If you have just ended your period then it is very unlikely that you are pregnant. Being light headed and anxious with cramps do not suggest that you are pregnant. The best way would be to get a urine pregnancy test done. But most likely you are not pregnant.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Light headedness, vomiting sensation, cramping and bloating after periods. Am I pregnant? 3 minutes later
ok well can i ask what mzay be causing it? its very strane and unlike me. i also forgot to put in about my headaches the last couple days including today
 
 
Answered by Dr. Srikanth Reddy 6 hours later
Brief Answer:
Reason for the symptoms

Detailed Answer:
Hello,

Thanks for the folllow up query.

You are 27 yrs old and the common reasons that I frequently see in my clinic for these symptoms are anemia and hypocalcemia.
Anemia is reduced hemoglobin. At age 27 due to regular periods and there is blood loss each time with a dip in hemoglobin. Ones a level reaches where in you start having light headedness, headcahes and feeling like throwing up. The same can be confirmed by blood test for Hb and ca be corrected with iron capsules. The other possibility is hypocalcemia. This also occurs due to blood loss and there is a fall in calcium. The same can be chcked using blood calcium levels.
There could be other causes as well like dehydration, gastritis etc but the the mentioned ones are the most common.

Hope I am able to answer your concerns.

If you have any further query, I would be glad to help you.

If not, you may close the discussion and if possible you may rate the answer for me, so that I get a good feedback.

In future if you wish to contact me directly, you can use the below mentioned link:

bit.ly/dr-srikanth-reddy



Wish you good health,

Kind regards

Dr. Srikanth Reddy M.D.
Above answer was peer-reviewed by
 
Follow-up: Light headedness, vomiting sensation, cramping and bloating after periods. Am I pregnant? 59 minutes later
Would anemia cause blood clots during menstration? Because I had a few large clots this month which isn't normal for me either
 
 
Answered by Dr. Srikanth Reddy 10 minutes later
Brief Answer:
No it wont

Detailed Answer:
Hello
Thanks for the follow up question.
No anemia wont cause blood clots.
But the fact that you had blood clots suggest that there was a heavy loss of blood and that can cause anemia.
Hope that helps
Regards
Dr. Srikanyh Reddy
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor